| Model Number |
AG608081A |
| Medical Device Problem Codes |
Use of Device Problem (1670); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A doctor reported of a small (less than 1cm) third degree burn on her buttock following treatment with transform applicator that took place 1.5 years ago.Up to date, no photos nor clinical form have been provided to inmode to enable clinical assessment of this alleged adverse event.Technical issue identified during service inspection was excluded as possible cause of a burn.Due to lack of information and cooperation from doctor's side, we cannot establish the root cause of this alleged event.Nevertheless, it was decided to report this incident out of "abundance of caution".
Event or Problem Description
Alleged third degree burn and scarring on buttock following treatment with the transform applicator.
Additional Manufacturer Narrative
A doctor reported of a small (less than 1cm) third degree burn on her buttock following treatment with transform applicator that took place 1.5 years ago.Up to date, no photos nor clinical form have been provided to inmode to enable clinical assessment of this alleged adverse event.Technical issue identified during service inspection was excluded as possible cause of a burn.Due to lack of information and cooperation from doctor's side, we cannot establish the root cause of this alleged event.Nevertheless, it was decided to report this incident out of "abundance of caution".(b)(6) 2025: fu report is submitted with the following corrections/updates: patient's race a6 corrected.Event date b3 corrected patient's age added.Inmode received photos and a clinical form from the doctor.Following clinical assessment of the photos, the burn was assessed to be of partial thickness, and therefore it was decided to downgrade the report to non-serious.Such small and superficial lesion is expected to heal with only a possibility of some trivial cosmetic damage.As technical issue identified during service inspection was excluded as a possible cause of the burn, investigation attributed the root-cause to focal lack of coupling gel or incomplete contact of the applicator with the skin.
Event or Problem Description
Second degree burn on buttock following treatment with the transform applicator.